Alert archive / Georgia / Tornado Warnings in 2026

Tornado Warning 7, NWS Tallahassee, FL

January 25, 2026Early County, Seminole County, Georgia; Houston County, Alabama

NWS Tallahassee, FL issued this tornado warning at Jan 25, 2026, 3:15 PM EST for Early County, Seminole County, Georgia; Houston County, Alabama. It was in force for 30 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 25, 2026, 3:15 PM EST (20:15 UTC)
Expired
Jan 25, 2026, 3:45 PM EST
In force
30 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Tornado
Observed
Hail
0.75 in

Counties Houston County, AL, Early County, GA, Seminole County, GA

The radar

The Ft Rucker radar (KEOX), 59 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 25, 3:16 PM ESTTSTM WND DMGPansey, ALTrees and power lines reported down.
Jan 25, 3:19 PM ESTTSTM WND GST 45Lucy, ALAmbient station.
Jan 25, 3:24 PM ESTTSTM WND DMGGordon, ALTrees and power lines reported down.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 25, 11:49 AM ESTTornado WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.3 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2026-01-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 15 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2026-01-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 975 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
15 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
373 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
975 m²/s²
0-3 km storm-relative helicity
1097 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

066 
WFUS52 KTAE 252015
TORTAE
ALC069-GAC099-253-252045-
/O.NEW.KTAE.TO.W.0007.260125T2015Z-260125T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
315 PM EST Sun Jan 25 2026

The National Weather Service in Tallahassee has issued a

* Tornado Warning for...
  Southeastern Houston County in southeastern Alabama...
  Southwestern Early County in southwestern Georgia...
  Northwestern Seminole County in southwestern Georgia...

* Until 345 PM EST/245 PM CST/.

* At 314 PM EST/214 PM CST/, a tornado producing storm was located
  near Ashford, or 8 miles northeast of Cottonwood, moving east at 40
  mph.

  HAZARD...Damaging tornado.

  SOURCE...Radar confirmed tornado.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic storm will be near...
  Donalsonville around 335 PM EST.

Other locations impacted by this tornadic thunderstorm include
Gordon, Saffold, Killarney, Pansey, Crosby, Howards Mill,
Chattahoochee SP, Little Hope, Jakin, and Lucy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 3116 8492 3107 8492 3105 8486 3100 8492
      3100 8505 3112 8527 3119 8519
TIME...MOT...LOC 2014Z 289DEG 34KT 3113 8518 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

02-MONTGOMERY
2 follow-up statements
583 
WWUS52 KTAE 252029 RRA
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
329 PM EST Sun Jan 25 2026

GAC253-252039-
/O.CAN.KTAE.TO.W.0007.000000T0000Z-260125T2045Z/
Seminole GA-
329 PM EST Sun Jan 25 2026

...THE TORNADO WARNING FOR NORTHWESTERN SEMINOLE COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 PM EST/600 PM CST/ for
southeastern Alabama...and southwestern Georgia.

&&

LAT...LON 3116 8492 3107 8492 3107 8506 3110 8514
      3119 8515
TIME...MOT...LOC 2029Z 276DEG 31KT 3112 8502 

$$

ALC069-GAC099-252045-
/O.CON.KTAE.TO.W.0007.000000T0000Z-260125T2045Z/
Houston AL-Early GA-
329 PM EST Sun Jan 25 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM EST/245 PM CST/
FOR EAST CENTRAL HOUSTON AND SOUTHWESTERN EARLY COUNTIES...

At 329 PM EST/229 PM CST/, a severe thunderstorm capable of producing
a tornado was located 10 miles northwest of Donalsonville, moving
east at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
east central Houston and southwestern Early Counties, including the
following locations... Gordon, Saffold, Jakin, Killarney, and Howards
Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 3116 8492 3107 8492 3107 8506 3110 8514
      3119 8515
TIME...MOT...LOC 2029Z 276DEG 31KT 3112 8502 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

02-MONTGOMERY
780 
WWUS52 KTAE 252037
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
337 PM EST Sun Jan 25 2026

ALC069-GAC099-252047-
/O.EXP.KTAE.TO.W.0007.000000T0000Z-260125T2045Z/
Houston AL-Early GA-
337 PM EST Sun Jan 25 2026

...THE TORNADO WARNING FOR EAST CENTRAL HOUSTON AND SOUTHWESTERN
EARLY COUNTIES WILL EXPIRE AT 345 PM EST/245 PM CST/...

The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 700 PM EST/600 PM CST/ for
southeastern Alabama...and southwestern Georgia.

&&

LAT...LON 3116 8492 3107 8492 3107 8506 3110 8514
      3119 8515
TIME...MOT...LOC 2037Z 289DEG 34KT 3110 8494 

$$

02-MONTGOMERY

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Jan 25, 1:34 PM EST, 1 hour 41 minutes earlier. Its key messages:

  • Issued at 121 PM EST Sun Jan 25 2026
  • Tornado Watch in effect through 7PM EST/ 6PM CST for Southeast Alabama, Southwest Georgia, and Florida Panhandle.
  • There is Slight Risk (Level 2 of 5) for severe weather this afternoon and evening for most of the area. Damaging wind gusts and a few tornadoes are the main threats. Have multiple ways to receive warnings today.
  • Bitterly cold temperatures and wind chills are expected much of the week. Lows will be in the teens and 20s for most of the week beginning Monday night. Wind chills in the teens and 20s will be common. Protect the 4 Ps during this prolonged, dangerous cold event.
  • Hazardous marine conditions will develop today. Small Craft Advisories continue into early next week. There is a medium chance (30-50%) of gale force gusts Monday afternoon and Monday night. Small craft operators should alter plans to avoid hazardous conditions.
Area forecast discussion, Jan 25, 1:34 PM EST, 1 hour 41 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
134 PM EST Sun Jan 25 2026

...New SHORT TERM, LONG TERM, AVIATION, MARINE, FIRE WEATHER, HYDROLOGY...

.KEY MESSAGES...
Issued at 121 PM EST Sun Jan 25 2026

- Tornado Watch in effect through 7PM EST/ 6PM CST for Southeast
  Alabama, Southwest Georgia, and Florida Panhandle.

- There is Slight Risk (Level 2 of 5) for severe weather this
  afternoon and evening for most of the area. Damaging wind gusts
  and a few tornadoes are the main threats. Have multiple ways
  to receive warnings today.

- Bitterly cold temperatures and wind chills are expected much of
  the week. Lows will be in the teens and 20s for most of the week
  beginning Monday night. Wind chills in the teens and 20s will be
  common. Protect the 4 Ps during this prolonged, dangerous cold
  event.

- Hazardous marine conditions will develop today. Small Craft
  Advisories continue into early next week. There is a medium
  chance (30-50%) of gale force gusts Monday afternoon and Monday
  night. Small craft operators should alter plans to avoid
  hazardous conditions.

&&

.SHORT TERM...
(This Evening through Monday night)
Issued at 121 PM EST Sun Jan 25 2026

A line of showers and thunderstorms is approaching the region
from our west and northwest ahead of a strong cold front. These
storms can be severe with damaging gusty winds up to 70 mph and
possible tornadoes. The low-level jet forecast to be 40-55kts will
be conducive for the severe potential, along with bulk shear
around 50kts. Discrete storms ahead of the main line have the
potential for rotation, given the curved hodographs that we're
seeing. Additionally, the main line may contain QLCS tornadoes.
The SPC has placed a Slight Risk (level 2 of 5) for the majority
of the region, excluding the extreme SE Big Bend, for severe
storms today through this evening. There is a Tornado Watch in
effect through 7pm EST for SE Alabama, much of SW Georgia and the
Eastern Florida Panhandle. Again, the main hazards for today will
be damaging wind gusts up to 70 mph and a few tornadoes. Behind
the line of storms, some light showers will be possible for a few
hours after the storms end.

Due to the tightened pressure gradient and the strong LLJ, it
will be windy, even outside of any thunderstorms. Wind gusts of
30-45 mph are expected and a Wind Advisory is in effect through
6PM EST/ 5PM CST from Panama City to Tifton northwestward. This is
where the likelihood of experiencing gusts above 40 mph is
greatest.

Immediately behind the line of storms, the cold front will push
through with a sharp change in wind direction from the northwest.
Temperatures will also start falling rapidly through the night.
Monday morning, temperatures will range from the mid-upper 20s
from the northwest to the mid 50s in the extreme southeast Big
Bend as the front will not have completed its passage through the
region by daybreak. Wind chills Monday morning for our
northwestern counties will be in the upper teens to low 20s. A
Cold Weather Advisory has been issued for much of the Florida
Panhandle, southwest Georgia, and southeast Alabama for early
Monday morning to highlight the potentially hazardous wind chills.

During the day Monday, temperatures will warm a little but will
struggle to reach 50 degrees for most of the region except the
southeast Big Bend which will only be beginning the effects of the
cold front and the rush of cold air. It will also be breezy
through the day with sustained winds around 10-15 mph with gusts
around 20- 25 mph, which will keep the wind chills in the 30s to
low 40s for most of the region through the day. Actual
temperatures will be in the 40s to 50s for Monday's high.

Monday night will be dangerously cold with lows in the low 20s as
arctic air settles over the region. Extreme Cold Watches have
been issued from Albany to Tallahassee westward for Monday night.
As winds will still be elevated Monday night, wind chills are
forecast to range from 9 to 19 across the CWA. A (Hard) Freeze
Watch is also in effect for the entire CWA for Monday night
through Tuesday morning.

&&

.LONG TERM...
(Tuesday through next Saturday)
Issued at 121 PM EST Sun Jan 25 2026

For the long term, well below normal temperatures are expected
through the week. High temperatures will range from the 40s for SE
Alabama and SW Georgia. Temps will be in the low 50s along the
immediate coast and SE FL Big Bend. Overnight lows will be frigid
with temperatures in the 20s each night. Further (Hard) Freeze
Watches and Cold Weather Advisories are possible for inland
regions through the rest of the upcoming week.

Everyone should protect the 4 Ps this week: People, Pets, Plants,
Pipes. Given this is a prolonged cold event, there may be extra
stress on those that do not have access to heat and also on
exposed plumbing.

Later in the week, a shortwave trough approaches the region by
Wednesday into Thursday that could bring our next chance for
showers and thunderstorms with cold temperatures to follow after.
The models have not been consistent as of yet, so there is a high
amount of uncertainty regarding possible impacts. We will monitor
as models become more concise.

&&

.AVIATION...
(18Z TAFS)
Issued at 121 PM EST Sun Jan 25 2026

A very messy set of TAFs for this cycle. Widespread low stratus
with embedded fog/mist is ongoing across most terminals early this
aftn ahead of an approaching squall and attendant cold front.
Overall, expect poor flt conds from reduced cigs/vsbys, gusty
winds, and thunderstorms. Some storms may become severe invof
ECP/DHN/ABY where tempo groups are in place for +TSRA. Southerly
winds switch out of the NW following frontal passage tonight with
cigs lowering down to IFR levels or perhaps lower. Slow
improvement expected tmrw.

&&

.MARINE...
Issued at 121 PM EST Sun Jan 25 2026

Strengthening southerly winds as a stationary front lifts
northwards ahead of a strong cold front. Additionally, patchy
dense fog will persist this afternoon in Apalachee Bay. There is a
high chance of showers and storms, some of which may be strong to
potentially severe with strong winds and waterspouts. Winds
become northwesterly in the wake of the front tonight into Monday
with a medium chance of gale force gusts. Strong northerly breezes
continue through Monday night, subsiding during the day Tuesday.
Winds freshen again late in the week as another cold front moves
south through the marine area.

&&

.FIRE WEATHER...
Issued at 121 PM EST Sun Jan 25 2026

Moderate to high dispersions this afternoon for areas along and
south of I-10 in the FL panhandle, then along the I-10/I-75
corridor prior to the arrival of showers and thunderstorms this
afternoon and evening. The squall line will bring strong gusty
winds up to 70 mph and potentially a few tornadoes. The cold front
will clear the region by Monday morning with frigid temperatures
in its wake. Transport winds on Monday will be elevated around
20-30 mph with good to high dispersions for the afternoon. MinRHs
will be in the 30s- 40s percent for Monday. Tuesday will also be
cold but, winds will lessen. However, MinRHs will be critically
low for the Florida Big Bend, and low 30s into the upper 20s
elsewhere.

&&

.HYDROLOGY...
Issued at 121 PM EST Sun Jan 25 2026

Rainfall totals will range from an inch across the Wiregrass to
under a quarter inch in the southeast Big Bend. Localized
reasonable high-end totals (90th percentile) may reach 2 inches up
in southeast Alabama. While welcomed rain, this won't be enough
to cause flooding concerns or provide much drought relief.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the
office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   37  49  24  48 /  80   0   0   0
Panama City   32  48  25  48 /  80   0   0   0
Dothan        29  43  20  45 /  70   0   0   0
Albany        32  45  19  45 /  90   0   0   0
Valdosta      39  50  21  47 /  90   0   0   0
Cross City    48  62  25  51 /  80  10   0   0
Apalachicola  37  49  27  47 /  70   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory until 6 PM EST /5 PM CST/ this evening for
     FLZ007>013-016-108-112-326.

     Cold Weather Advisory from 3 AM to 9 AM CST Monday for
     FLZ007>013-108-112.

     Extreme Cold Watch from Monday evening through Tuesday morning
     for FLZ007>017-027-108-112-114-115-127-326-426.

     Freeze Watch from Monday evening through Tuesday morning for
     FLZ007>019-027>029-034-108-112-114-115-118-127-128-134-326-
     426.

     High Rip Current Risk through late Monday night for FLZ108-112-
     114-115.

GA...Wind Advisory until 6 PM EST this evening for GAZ120>129-142>146-
     155>157.

     Cold Weather Advisory from 4 AM to 10 AM EST Monday for
     GAZ120>124-142-143-155.

     Extreme Cold Watch from Monday evening through Tuesday morning
     for GAZ120>126-142>145-155>157.

     Freeze Watch from Monday evening through Tuesday morning for
     GAZ120>131-142>148-155>161.

AL...Wind Advisory until 5 PM CST this afternoon for ALZ065>069.

     Cold Weather Advisory from 3 AM to 9 AM CST Monday for
     ALZ065>069.

     Extreme Cold Watch from Monday evening through Tuesday morning
     for ALZ065>069.

     Freeze Watch from Monday evening through Tuesday morning for
     ALZ065>069.

GM...Dense Fog Advisory until 7 PM EST this evening for GMZ730-755-
     765-775.

     Small Craft Advisory from 3 AM Monday to 1 PM EST Tuesday for
     GMZ730-755-765-775.

     Small Craft Advisory until 9 PM CST Monday for GMZ735.

     Small Craft Advisory until noon CST Tuesday for GMZ751-752-770-
     772.

&&

SHORT TERM...Montgomery
LONG TERM....Montgomery
AVIATION...IG3
MARINE...Montgomery
FIRE WEATHER...Montgomery
HYDROLOGY...Montgomery

In the hours before

Local storm report, Jan 25, 2:55 PM EST, 20 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
255 PM EST Sun Jan 25 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 PM     Tstm Wnd Dmg     2 WSW Damascus          31.31N 86.04W
01/25/2026                   Coffee             AL   Emergency Mngr

            Resident called about storm damage at their
            property at 72 CR 607, Elba 36323.

&&

IG3
Local storm report, Jan 25, 2:57 PM EST, 18 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
257 PM EST Sun Jan 25 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0232 PM     Tstm Wnd Dmg     2 NNE Daleville         31.31N 85.71W
01/25/2026                   Dale               AL   Public

            HAM radio operator reported an All In Credit
            Union sign blown over on North Daleville
            Ave.

&&

IG3
Local storm report, Jan 25, 3:01 PM EST, 14 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
301 PM EST Sun Jan 25 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 PM     Tstm Wnd Dmg     Ino                     31.28N 86.09W
01/25/2026                   Coffee             AL   Broadcast Media

            Tree damage reported on a Facebook Live
            Stream on CR-428 in the Ino Community.

&&

IG3
Local storm report, Jan 25, 3:05 PM EST, 10 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
305 PM EST Sun Jan 25 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     Tstm Wnd Dmg     3 SW Piney Grove        30.78N 86.16W
01/25/2026                   Walton             FL   Public

            HAM radio operator reports of trees down
            near Sunrise/331 N.

&&

IG3
Local storm report, Jan 25, 3:06 PM EST, 9 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
306 PM EST Sun Jan 25 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     Tstm Wnd Dmg     2 W Pleasant Hill       30.83N 86.09W
01/25/2026                   Walton             FL   Public

            HAM radio operator reported trees down on
            Ingle Rd near DeFuniak Springs.

&&

IG3
Local storm report, Jan 25, 3:09 PM EST, 6 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
309 PM EST Sun Jan 25 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0246 PM     Tstm Wnd Dmg     2 E Cairns Aaf          31.27N 85.68W
01/25/2026                   Dale               AL   Public

            HAM radio operator reported trees down on
            Nathan Rd, in addition to power outages.

&&

IG3

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 25, 1:01 AM ESTCold Weather AdvisoryTAECalhoun, Clay, Early, Miller, Quitman, Randolph and 2 more33 hr
Jan 25, 1:01 AM ESTExtreme Cold WatchTAEBaker, Calhoun, Clay, Decatur, Dougherty, Early and 8 more24 hr
Jan 25, 1:01 AM ESTFreeze WatchTAEBaker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more24 hr
Jan 25, 10:51 AM ESTDense Fog AdvisoryTAEDecatur, Grady, Thomas2 hr
Jan 25, 2:10 PM ESTSpecial Weather StatementTAEClay, Quitman, Randolph35 min
Jan 25, 2:34 PM ESTSevere Thunderstorm WarningTAECalhoun, Clay, Early, Randolph56 min
Jan 25, 2:50 PM ESTSevere Thunderstorm WarningTAEClay, Lee, Randolph, Terrell55 min
Jan 25, 3:04 PM ESTTornado Warning Tornado observedTAEEarly26 min
Jan 25, 3:09 PM ESTTornado Warning Tornado observedTAEEarly36 min
Jan 25, 3:12 PM ESTSevere Thunderstorm WarningTAEBaker, Calhoun, Clay, Dougherty, Early, Lee and 5 more63 min
Jan 25, 3:24 PM ESTSevere Thunderstorm WarningTAEBaker, Decatur, Early, Miller, Mitchell, Seminole66 min
Jan 25, 3:36 PM ESTTornado WarningTAEBaker, Early24 min
Jan 25, 3:39 PM ESTSevere Thunderstorm WarningTAEDougherty, Lee, Terrell, Turner, Worth51 min
Jan 25, 4:08 PM ESTSevere Thunderstorm WarningTAEBaker, Colquitt, Dougherty, Miller, Mitchell, Tift and 2 more52 min
Jan 25, 4:22 PM ESTSevere Thunderstorm WarningTAEBaker, Colquitt, Decatur, Grady, Miller, Mitchell and 2 more38 min
Jan 25, 4:45 PM ESTSevere Thunderstorm WarningTAEBen Hill, Berrien, Colquitt, Cook, Irwin, Mitchell and 3 more60 min
Jan 25, 4:55 PM ESTSevere Thunderstorm WarningTAEBerrien, Brooks, Colquitt, Cook, Decatur, Grady and 3 more65 min
Jan 25, 5:32 PM ESTSevere Thunderstorm WarningTAEBen Hill, Berrien, Colquitt, Cook, Irwin, Tift33 min
Jan 25, 2:00 PM ESTSevere Thunderstorm WarningTAECoffee, Dale, Henry45 min
Jan 25, 2:04 PM ESTSevere Thunderstorm WarningTAECoffee, Dale, Geneva, Houston41 min
Jan 25, 2:36 PM ESTSevere Thunderstorm WarningTAEGeneva, Houston54 min
Jan 25, 2:43 PM ESTTornado WarningTAEGeneva, Houston32 min
Jan 25, 2:54 PM ESTTornado Warning Tornado observedTAEHenry, Houston36 min

Nearby

Tornado Warnings in Georgia, 2026Tornado Warnings in Alabama, 2026Every tornado warning in 2026Tornadoes in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.